# SDR 95ZZZX5031

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4377X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670352
- Engine: Cont TSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10357426
- Condition: Cracked
- Location: Mag Lt
- Component: S6LN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETO 500-HOUR INSPECTION, ONE MOUNTING HOLE OF THE DISTRIBUTOR BLOCK WAS FOUND CRACKED.
